MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365db312855b0.Model: db-3128-55b.Serial: (b)(6).Batch: 5000650.Udi: (b)(4).
 
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) revision procedure to replace the implantable pulse generator (ipg) for elective reasons there were high impedances discovered on multiple contacts.The physician assessed upon exploration that one of the lead extension tails had been cut through.The physician decided to replace both extensions wherein the high impedance measurements resolved.The patient was doing well postoperatively.The explanted devices were retained by the medical facility and were not returned.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22983834
Report Number2124215-2025-62647
Device Sequence Number15838022
Product Code NHL
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)250130(10)5000479
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2025
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5000479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/05/2025
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexMale